Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Started vomiting after taking four dolo 650 at a time. Will this cause any serious problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
My friend took 4 dolo 650 at a time and she s vomitting now.. she s afraid to come to hospital. do it cause any serious paroblem ?
Posted Mon, 18 Nov 2013 in General Health
Answered by Dr. Yogesh D 10 minutes later
Brief Answer:
Please rush to a hospital immediately.

Detailed Answer:

Please take your friend to a nearest hospital immediately.

Taking 4 paracetamol tablets can cause serious damage to the stomach and liver. And she needs urgent medical help.

Please do not wait, rush to the hospital immediately.

Wishing you and your friend all the best.

You can revert back to me after coming back.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor